MAUDE Adverse Event Report: PORIFEROUS, LLC SU-POR SURGICAL IMPLANTS; SU-POR SURGICAL IMPALNT

PORIFEROUS, LLC SU-POR SURGICAL IMPLANTS; SU-POR SURGICAL IMPALNT
Model Number 4012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Infection, Pyrogenic (2246)
Date of Event 02/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient presented with pus and indications of infection following an orbital floor repair using a su-por surgical implant.After intravenous antibiotics were administered, the implant was removed.During re-operation, the physician noticed the maxillary sinus was infected and filled with pus.The surgeon indicated that it did not appear to be an implant infection, but that the implant had been surrounded by pus from the maxillary sinus.The implant was removed as a precaution and replaced with another su-por surgical implant.
 
Event or Problem Description
On 02/26/2020, physician communicated signs of infection with implant and advised the patient will be undergoing treatment with antibiotics.Physician communicated that a surgery will be scheduled to remove and replace the infected implant.On 02/28/2020, the physician advised that upon completion of the revision surgery, it was noticed that the infection was present in the maxillary sinus rather than the implant.The implant was removed as a precaution and replaced with another su-por surgical implant on (b)(6) 2020.

Brand Name
SU-POR SURGICAL IMPLANTS
Common Device Name
SU-POR SURGICAL IMPALNT
Manufacturer (Section D)
PORIFEROUS, LLC
535 pine road
suite 206
newnan, ga
MDR Report Key9829836
Report Number3010781616-2020-00050
Device Sequence Number10947933
Product Code KKY
UDI-Device Identifier00815285020120
UDI-Public00815285020120
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K140437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2020
Device Model Number4012
Device Catalogue Number4012
Device Lot Number401217070020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2020
Initial Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient Weight95